I Took 2 Metoprol 100 MG Pills by Mistake. Will I be OK?
Asked by Kansas
I Accidentally Took 2 (Instead Of 1) Of My Metoprol 100 Mg. Pills This Morning. Is This Anything I Should Be Worried About?
I would recommend you notifying your physician about taking the accidental dose. They can inform you what to watch and this will also prepare them if you have any serious complications. Speaking to your pharmacist would be another good resource of what symptoms to watch for.
Here is a list of a few things to be concerned with and what you would want to monitor: hypotension (low blood pressure), tiredness, slow/irregular heartbeat, dizziness, weakness, and/or fainting. Overdose symptoms may include slow or uneven heartbeats, shortness of breath, bluish-colored fingernails, dizziness, weakness, or fainting.
Your doctor may want you to monitor your blood pressure closely for a time period. He/She may also want to hold your medication until you are regulated.
You should know: The answer above provides general health information that is not intended to replace medical advice or treatment recommendations from a qualified healthcare professional.